# SDR SIMA200621401

- Difficulty date: July 31, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LBB - FLT 3638 - DURING CLIMB, HEARD LOUD AIR NOISE FROM THE NOSE GEAR AREA GOT LOUDER AS THE AIRCRAFT CLIMBED.  AIRCRAFT RETURNED TO LBB.  (M)
